MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GEMINI; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION GEMINI; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063301040
Medical Device Problem Codes Difficult to Open or Close (2921); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a0414 captures the reportable investigation results of sheath torn on the distal end.Block h11: investigation results the returned 11mm gemini basket was analyzed, and a visual evaluation noted that the handle returned in good condition.It was also noted that the basket returned in open position.Microscopic examination was performed under magnification, and it was possible to notice a tear in the sheath which results the basket to exit the sheath before reaching the tip.Functional examination was performed with the handle actuated and the basket opened and close smoothly; however, the tear in the sheath was interfering the functionality of the device.With all the available information, boston scientific concludes that the reported event of was confirmed.Based on the investigation results, this could be related to handling and manipulation of the device during procedure.It is probable that an excess of force applied to the device such as operational factors during their use could lead to tear and through this tear in the sheath, the reported device malfunction may have occurred.Taking all available information into consideration, the most probable cause of this complaint is adverse event related to procedure because the adverse event occurred during the procedure and the device had no influence on the event.
 
Event or Problem Description
It was reported that a 11mm gemini basket device was used during a transurethral bladder lithotripsy procedure.During the procedure, the basket could not open and close properly.The procedure was completed with another of the same device with no patient complications.Analysis of the returned device revealed a tear at the distal end of the sheath, which causes the basket to exit the sheath before reaching the tip.

Brand Name
GEMINI
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24169296
Report Number2124215-2026-04346
Device Sequence Number9000900
Product Code FFL
UDI-Device Identifier08714729087397
UDI-Public(01)08714729087397(17)280402(10)36222566
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063301040
Device Catalogue Number330-104
Device Lot Number0036222566
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown